# SDR SWAA2021051262472

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT. REPAIRED STRINGER 23L LOCATED BTW BS500D+10' TO BS540 FWD CARGO COMPARTMENT IAW B737700 SRM 5300032R1 REPAIR 31 FIGURE 206 SRM 514002 AND DWG #143A3210 SHEET 55 REV. DWG #143A1215 SHEET 58 REV. NO FURTHER ACTION OR INSPECTION IS REQUIRED FOR THIS REPAIR IS CATEGORY A MATERIAL USED ALUMINIUM SHEET PN 7075TO0.040' PO 2021 109926 PN 7075 TO 0.036' PO 2021 110046
